MAUDE Adverse Event Report: AESCULAP AG VEGA SYSTEM® PS+; KNEE ENDOPROSTHETICS

AESCULAP AG VEGA SYSTEM® PS+; KNEE ENDOPROSTHETICS
Model Number NX230
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced postoperative loosening following a right total knee arthroplasty.According to the available operative report, the patient underwent a right total knee arthroplasty on (b)(6) 2022, for right knee tricompartmental osteoarthritis.The procedure utilized aesculap components which were cemented using palacos bone cement.The operative report documented that the procedure was completed without reported intraoperative complications.Trialing and final implantation demonstrated full extension and flexion, no instability, and satisfactory patellar tracking.The patient was taken to recovery in good condition.The operative report did not document intraoperative evidence of loosening, device malfunction, or other device-related complications at the time of the index procedure.A clinic note dated (b)(6) 2022 indicated that the patient's range of motion was back to 95 or 100 but stated that the patient still walked with a limp.This report is filed under ais reference (b)(4).

Brand Name
VEGA SYSTEM® PS+
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25621038
Report Number3005673311-2026-00130
Device Sequence Number9094261
Product Code OOG
UDI-Device Identifier04046963811242
UDI-Public(01)04046963811242(11)201113(17)251112(10)52648362
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2026
Report Date (Section F) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Model NumberNX230
Device Catalogue NumberNX230
Device Lot Number52648362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2026
Device Age63 MO
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA06/25/2026